# SDR 4DPA2024040200001

- Difficulty date: April 2, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N942JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 42,811 hours, 32,884 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Fwd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER GEAR RETRACTION WE HEARD LOUD WIND BLOWING NOISE AROUND THE FRONT OF THE AIRCRAFT.  AS WE TRIED TO FIGURE OUT THE PROBLEM UPON REACTION 7-8 THOUSAND FEET THE FWD ACCESS DOOR OPEN EICAS MSG APPEARED.  RETURNED TO BURBANK AND HAD IT INSPECTED. CORR ACTION- MX VISUAL INSPECTION PERFORMED AND FOUND THAT THE FORWARD AVIONICS BAY WAS JAMMED. RE-SECURED AVIONICS DOOR. NO DOOR OPEN ON THE MFD/PFD WAS FOUND. MX ALSO INSPECTED ALL OTHER DOORS AS WELL NO DEFECTS NOTED.
